| Catalog Number |
VCP958H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2025 and suture was used.During the procedure, it was reported by the account contact that, when the surgeon went to pick up the suture the tip of the needle flew offhand.They tried to find the needle and did an x-ray, but it was not found in the patient or in the or, causing some delay to the case.There were no patient adverse event.Product is not for return.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How long was the delay? please specify in minutes.Was there any change in the patient¿s post-operative care due to the prolonged procedure? provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).